Each caplet of Excedrin Extra Strength Pain Reliever contains 250 milligrams (mg) of acetaminophen, 250 mg of aspirin, and 65 mg of caffeine. A typical dose for adults and children older than 12 is two caplets every six hours
No Drowsiness side effects •Alcohol free formula •60 count •Outperforms a leading allergy pill* •Contains the #1 most prescribed allergy medicine** •Full prescription strength without a prescription •Offers 24-hour relief of both nose and eye related allergy symptoms •Non-jittery, non-drowsy formula •Helps block 6 allergic substances. Most allergy pills block just one***
Aller-Flo® is a nasal spray for relief of allergy symptoms. This product helps relieve a broad range of uncomfortable symptoms like congestion and itchy, watery eyes. These symptoms can be triggered by outdoor, indoor or animal allergens like pollen, mold, dust or pet dander. Independent lab testing determined that Aller-Flo® is comparable to Flonase® in all areas examined. Compare to Flonase® Allergy Relief active ingredient 24 Hour Relief of Itchy, Watery Eyes; Nasal Congestion; Runny Nose; Itchy Nose; Sneezing Full Prescription Strength Non-Drowsy
Triamcinolone Acetonide (Glucocorticoid) 55 mcg Per Spray. 24 Hour Relief. Temporarily Relieves Nasal Congestion, Runny Nose, Sneezing and Itchy Nose. 3 Bottles, 120 Sprays Each. Aller-Cort™ is a nasal spray for 24-hour relief of allergy symptoms in adults and children ages 2 years and older. The active ingredient in Aller-Cort™ is triamcinolone acetonide (glucocorticoid), 55 mcg per spray. Aller-Cort™ temporarily relieves symptoms of hay fever or other upper respiratory allergies like: • Nasal congestion • Runny nose • Sneezing • Itchy nose *Triamcinolone acetonide is a steroid medicine known as a glucocorticoid.
Utilizing patented MistPro™ Technology, FLONASE SENSIMIST delivers a fine, gentle mist in your nose with virtually no drip. FLONASE SENSIMIST works directly at the source to help relieve nasal congestion and itchy, watery eyes** commonly caused by pollen, mold, dust and pet dander. FLONASE SENSIMIST is scent-free, alcohol-free, and has the shortest nozzle for easy application. Be Greater than your allergies with full prescription strength FLONASE SENSIMIST.
#This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet, #Prescription-strength allergy tablets treats runny nose, sneezing, itchy, watery eyes, and itchy nose and throat, #Get effective allergy relief from the #1 allergist-recommended brand among OTC oral antihistamines, #Anti-allergy medicine provides powerful relief to help treat both indoor and outdoor allergies. #Suitable for those 6 years of age and older, this allergy medicine provides 24 hours of relief.
#Loratadine 5 mg. #Grape Flavored Chewable Tablets. #Indoor & Outdoor Allergy Relief. #Children's Claritin 24-Hour Non-Drowsy Chewable Tablets provide effective, 24-hour allergy relief of your child’s allergy symptoms, like sneezing, runny nose and itchy, watery eyes. These chewable antihistamine tables come in kid-approved grape flavor and provide relief fast. For children ages 2+. Each tablet contains 5 mg of loratadine. #1 pediatrician recommended non-drowsy oral allergy brand #24-hour, non-drowsy, indoor and outdoor allergy relief
Antihistamine Allergy Relief.It contains Diphenhydramine HCl 25mg. Compare to Benadryl Allergy Ultratab. Kirkland Signature Allergy Medicine Tablets active ingredient is Diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing, runny nose, itchy throat, watery eyes, and other allergy symptoms in adults and children 12 years and older. Antihistamines temporarily reduce the effects of the natural chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies.
Breathe Right nasal strips open your nose up to 38% more than allergy decongestant sprays alone and can help you reduce or even stop nasal snoring Contain an extra "spring-like" band and are designed to be 50% stronger than Breathe Right Original Nasal Strips Provide relief for nighttime nasal congestion due to cold or allergies Flexible, spring-like bands lift and open nasal passages to help you breathe better and sleep better at night Alleviate stuffy nose to help you stop nasal snoring at night
You will be able to take part in our Referral's program!Earn points for each your friend's purchase!
You will be able to take part in our Review rewards program!Earn points for each your review!